# SDR CA141025005

- Difficulty date: October 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hawker HAWKERFB60
- Engine: Pwc PW308A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS EN ROUTE AT 41,000 FT. WHEN THE RIGHT HAND ENGINE OIL PRESSURE SUDDENLY DROPPED FROM 70 PSI TO ZERO. THE CREW HEARD A RUMBLING NOISE AFTER ENGINE WAS SHUT DOWN. THE AIRCRAFT DIVERTED AND MADE AN UNEVENTFUL LANDING. TROUBLESHOOTING ONGOING.
